MAUDE Adverse Event Report: ICU MEDICAL, INC PORTEX BLUE LINE ULTRA SUCTIONAID CUFFED TRACHEOSTOMY TUBE & INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL, INC PORTEX BLUE LINE ULTRA SUCTIONAID CUFFED TRACHEOSTOMY TUBE & INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/870/080CZ
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that incident of portex tracheostomy tube size 8.0 with above cuff suction aid found to be cracked and tube had to be replaced due to the fault, found during use on patient.Medication was not being used with this product.The product was not reprocessed or re-sterilized prior to use.There was patient use, with no patient injury.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D1 & d2a: corrected.D3: mfg establishment name; icu medical, inc.Device evaluation: no product returned for device analysis; a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
PORTEX BLUE LINE ULTRA SUCTIONAID CUFFED TRACHEOSTOMY TUBE & INNER CANNULA
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL, INC
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key22319866
Report Number3012307300-2025-07559
Device Sequence Number8948607
Product Code BTO
UDI-Device Identifier15019315104862
UDI-Public(01)15019315104862(17)291025(10)6004213
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/870/080CZ
Device Lot Number6004213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown